Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 246, NWS Tulsa, OK

April 24, 2008McIntosh County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2008, 7:32 AM CDT for McIntosh County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2008, 7:32 AM CDT (12:32 UTC)
Expired
Apr 24, 2008, 7:55 AM CDT
In force
23 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County McIntosh County, OK

The radar

The Tulsa radar (KINX), 81 km from the middle of the area, began a volume at 12:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 0.5 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2008-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 405 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2008-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 391 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
405 J/kg
Mixed-layer CIN
-312 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
391 m²/s²
0-3 km storm-relative helicity
545 m²/s²
Significant tornado parameter
0.0
Supercell composite
14.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 241231
SVRTSA
OKC091-241315-
/O.NEW.KTSA.SV.W.0246.080424T1232Z-080424T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
732 AM CDT THU APR 24 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 815 AM CDT

* AT 730 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED NEAR STIDHAM...MOVING EAST AT 30
  MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CHECOTAH AND
  RENTIESVILLE.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3556 9535 3534 9535 3528 9569 3548 9576
TIME...MOT...LOC 1232Z 253DEG 26KT 3539 9566

$$
1 follow-up statement
000 
WWUS54 KTSA 241255
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
755 AM CDT THU APR 24 2008

OKC091-241305-
/O.CAN.KTSA.SV.W.0246.000000T0000Z-080424T1315Z/
MCINTOSH OK-
755 AM CDT THU APR 24 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MCINTOSH COUNTY IS
CANCELLED...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.

LAT...LON 3556 9535 3534 9535 3528 9569 3548 9576
TIME...MOT...LOC 1255Z 253DEG 26KT 3544 9546

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 5:59 AM CDT, 1 hour 33 minutes earlier.

Area forecast discussion, Apr 24, 5:59 AM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
559 AM CDT THU APR 24 2008

.DISCUSSION...
HAVE ISSUED A QUICK UPDATE TO POP FORECAST AS SCATTERED SHOWERS
AND THUNDERSTORMS CONTINUE TO DEVELOP NEAR WARM FRONT LIFTING
ACROSS THE AREA. THIS ACTIVITY WILL DECREASE LATE THIS MORNING
WITH AFTERNOON CHANCES LIMITED BY STRONG CAP.

&&

.PREV DISCUSSION... /ISSUED 341 AM CDT THU APR 24 2008/

DISCUSSION...
STORM COMPLEX THAT BROUGHT LOCALLY HEAVY RAIN TO PARTS OF THE
AREA CONTINUES TO MOVE NORTHEAST AND SHOULD CLEAR NORTHEASTERN
SECTIONS SHORTLY AFTER FORECAST ISSUANCE TIME. RAINFALL AT TUL
OVERNIGHT OFFICIALLY MAKES THIS THE WETTEST APRIL ON RECORD WITH
CURRENT MONTHLY TOTAL 9.33 INCHES. INCIDENTALLY...THIS IS THE 4TH
MONTH IN THE LAST 12 THAT TULSA HAS RECEIVED 9 INCHES OF RAIN OR
MORE. WILL BE ABLE TO DROP MUCH OF THE EXISTING FLASH FLOOD WATCH
WITH EXCEPTION OF NORTHWEST ARKANSAS AND A FEW COUNTIES IN EXTREME
NORTHEAST OKLAHOMA. FINAL POPS WILL BE DONE JUST PRIOR TO 4 AM.

MOIST AIRMASS AND A FEW RESIDUAL SFC BOUNDARIES PRESENT THIS
AFTERNOON COULD SPARK SOME REDEVELOPMENT...IT APPEARS THAT A
STRENGTHENING CAP SHOULD PRECLUDE MUCH IN THE WAY OF THUNDERSTORMS
ONCE CURRENT ACTIVITY WINDS DOWN. WILL LIKELY SEE ENOUGH BREAKS TO
SEE VERY WARM TEMPS OVER THE WESTERN PORTIONS THIS AFTERNOON WITH
MID TO UPPER 80S WEST OF TULSA.

CHANCE OF THUNDERSTORMS TONIGHT ALSO LOOKS VERY LIMITED IN THE
CAPPED WARM SECTOR. VERY LITTLE SIGNAL FOR MORE THAN ISOLATED
DEVELOPMENT ALONG THE DRY LINE IN WESTERN/CENTRAL OK THIS
AFTERNOON AND EVEN IF STORMS DEVELOP OUT THERE...THE ODDS OF THEM
MOVING INTO EASTERN OK ARE VERY SLIM. SW LOW LEVEL JET OVER THE
AREA WILL KEEP AIR WELL MIXED AHEAD OF AN APPROACHING COLD FRONT
AND WILL LIKELY SEE BREEZY SOUTH WINDS AND VERY MILD OVERNIGHT
LOWS. FRONT IS EXPECTED TO ENTER NW PORTIONS AROUND 12Z OR EVEN
SLIGHTLY LATER AND PUSH THROUGH NE OK DURING THE MORNING.

MOIST AND UNSTABLE AIR AHEAD OF THE FRONT ACROSS NW ARKANSAS
THROUGH SE OKLAHOMA WILL LEAD TO A CHANCE OF SEVERE STORMS FRIDAY
AFTERNOON...WITH POSSIBLE LOCALLY HEAVY RAIN. GIVEN THE CURRENT
RAINFALL SITUATION ANOTHER FLASH FLOOD WATCH COULD BE NECESSARY
ALTHOUGH PROGRESSIVE NATURE IF THESE STORMS SHOULD OFFSET HEAVY
RAIN POTENTIAL A LITTLE BIT. ACTIVITY SHOULD COME TO AN END
FRIDAY EVENING WITH COOLER TEMPS AND DRY CONDITIONS INTO SATURDAY.

NEXT SYSTEM ARRIVES SAT NIGHT AND EARLY SUNDAY FROM THE NW...WITH
MODELS INDICATING POSSIBLE MCS AFFECTING AREAS MAINLY TO OUR
SOUTHWEST. FOR NOW HAVE GONE WITH A BROAD HIGH CHANCE OF RAIN IN
BOTH PERIODS THOUGH HIGHER CHANCES MAY BE NEEDED DEPENDING ON HOW
A POSSIBLE MCS DEVELOPS. SUNDAY LOOKS TO BE MUCH COOLER THAN
NORMAL AND WITH CLEARING CONDITIONS...TEMPS COULD EASILY REACH THE
MID 30S BY MONDAY MORNING OVER NW ARK AND FAR NE OK.

REST OF THE PERIOD WILL SEE A QUICK WARM UP WITH SW UPPER FLOW
REDEVELOPING. POTENTIALLY POTENT UPPER LOW COULD IMPACT THE REGION
BY THE END OF THE WEEK...JUST IN TIME TO KICK OFF MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   84  68  73  47 /  40  10  20   0
FSM   80  66  77  48 /  40  10  70  20
MLC   84  68  75  48 /  40  10  40  10
BVO   83  63  71  40 /  40  20  20   0
FYV   76  64  73  42 /  40  10  70  20
BYV   75  64  72  42 /  40  10  70  20
MKO   82  65  73  45 /  40  10  50  10
MIO   77  65  71  42 /  40  10  30  10
F10   84  66  74  46 /  40  10  40  10
HHW   83  66  80  52 /  40  10  50  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR OKZ057-OKZ058-OKZ063.

AR...FLASH FLOOD WATCH UNTIL NOON THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020.

&&

SHORT TERM...05
LONG TERM....14
Hazardous weather outlook, Apr 24, 5:06 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
506 AM CDT THU APR 24 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
506 AM CDT THU APR 24 2008

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
MOST OF THE THUNDERSTORMS HAVE MOVED EAST OF THE AREA EARLY THIS
MORNING ALTHOUGH A FEW ISOLATED STORMS CONTINUE TO DEVELOP ACROSS
CENTRAL OKLAHOMA NEAR A NORTHWARD MOVING WARM FRONT. THESE STORMS
WILL POSE A MINIMAL HAIL THREAT THIS MORNING UNTIL THE WARM FRONT
MOVES NORTH OF THE AREA. THE AIRMASS SOUTH OF THE WARM FRONT THIS
AFTERNOON WILL BECOME VERY UNSTABLE BUT THE CAP WILL BE
STRENGTHENING OVER THE AREA. THE CAP MAY BE STRONG ENOUGH TO
INHIBIT THUNDERSTORM DEVELOPMENT BUT IF A STORM CAN DEVELOP THIS
AFTERNOON IT WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS.

HEAVY RAINS OVERNIGHT RESULTED IN SOME FLASH FLOODING IN NORTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS. WITH THE RAINS ENDING EARLY THIS
MORNING...WATER WILL BEGIN TO RECEDE.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH WEDNESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
A COLD FRONT WILL MOVE ACROSS THE AREA FRIDAY AND FRIDAY EVENING.
SCATTERED THUNDERSTORMS WILL DEVELOP ALONG THE FRONT AND WILL POSE
SOME THREAT OF SEVERE WEATHER. ANOTHER FRONTAL SYSTEM WILL MOVE
ACROSS THE AREA SATURDAY NIGHT AND SUNDAY BRINGING ANOTHER CHANCE
OF THUNDERSTORMS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 24, 6:16 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 AM CDT THU APR 24 2008

OKZ064-066-241145-
CREEK OK-OKMULGEE OK-
616 AM CDT THU APR 24 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN OKMULGEE AND EASTERN CREEK

AT 616 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF SLICK...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...BEGGS...BRISTOW...SLICK...
MOUNDS...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3601 9631 3608 9604 3574 9603 3569 9635
      3586 9643
TIME...MOT...LOC 1116Z 251DEG 26KT 3581 9628
Special weather statement, Apr 24, 6:26 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
626 AM CDT THU APR 24 2008

OKZ054-059-241200-
OSAGE OK-PAWNEE OK-
626 AM CDT THU APR 24 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 626 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
NORTHWEST OF SKEDEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HOMINY...FAIRFAX...
BLACKBURN...SKEDEE AND RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3675 9656 3645 9629 3629 9673 3646 9689
TIME...MOT...LOC 1126Z 234DEG 31KT 3645 9673
Special weather statement, Apr 24, 6:58 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
658 AM CDT THU APR 24 2008

OKZ054-241245-
OSAGE OK-
658 AM CDT THU APR 24 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE

AT 658 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES WEST OF WYNONA...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...PAWHUSKA...WYNONA...
PERSHING AND NELAGONEY.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3681 9630 3663 9613 3642 9652 3656 9666
TIME...MOT...LOC 1158Z 232DEG 21KT 3655 9650
Special weather statement, Apr 24, 7:17 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
717 AM CDT THU APR 24 2008

OKZ054-059-241245-
OSAGE OK-PAWNEE OK-
717 AM CDT THU APR 24 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL OSAGE AND PAWNEE

AT 717 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
SKEDEE...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WYNONA...BLACKBURN...SKEDEE AND
RALSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3672 9642 3651 9625 3627 9671 3642 9685
TIME...MOT...LOC 1217Z 232DEG 30KT 3641 9669
Special weather statement, Apr 24, 7:20 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
720 AM CDT THU APR 24 2008

OKZ071-241315-
MCINTOSH OK-
720 AM CDT THU APR 24 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 720 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF STIDHAM...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...EUFAULA...CHECOTAH...RAIFORD...
VIVIAN...STIDHAM...ONAPA...PIERCE AND RENTIESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3555 9538 3533 9538 3526 9570 3525 9583
      3544 9588
TIME...MOT...LOC 1220Z 255DEG 26KT 3536 9575

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:00 PM CDTFlash Flood WarningTSAOsage6 hr
Apr 23, 7:19 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee56 min
Apr 23, 7:23 PM CDTFlash Flood WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers12 hr
Apr 23, 8:00 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee75 min
Apr 23, 8:09 PM CDTSpecial Weather StatementTSAPushmataha36 min
Apr 23, 8:38 PM CDTSpecial Weather StatementTSARogers67 min
Apr 23, 8:40 PM CDTFlash Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Apr 23, 9:52 PM CDTSevere Thunderstorm WarningTSACreek53 min
Apr 23, 10:41 PM CDTSevere Thunderstorm WarningTSACreek64 min
Apr 24, 1:46 AM CDTFlash Flood WarningTSAMayes, Nowata, Rogers, Tulsa, Washington6 hr
Apr 24, 6:16 AM CDTSpecial Weather StatementTSACreek29 min
Apr 24, 6:26 AM CDTSpecial Weather StatementTSAPawnee34 min
Apr 24, 6:58 AM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 7:17 AM CDTSpecial Weather StatementTSAOsage, Pawnee28 min
Apr 24, 7:20 AM CDTSpecial Weather StatementTSAMcIntosh55 min
Apr 24, 7:28 AM CDTSevere Thunderstorm WarningTSAOsage47 min
Apr 24, 8:08 AM CDTRiver Flood WarningTSACreek16 hr
Apr 24, 8:08 AM CDTRiver Flood WarningTSARogers, Tulsa30 hr
Apr 24, 8:08 AM CDTRiver Flood WarningTSAAdair21 hr
Apr 24, 8:47 AM CDTSpecial Weather StatementTSAWashington28 min
Apr 24, 9:55 AM CDTRiver Flood WarningTSAOttawa46 hr
Apr 24, 2:09 PM CDTRiver Flood WarningTSACherokee18 hr
Apr 24, 2:14 PM CDTRiver Flood WarningTSAOttawa17 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.